Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

KURZWEIL-HENSTOCK INTEGRATION ON MANIFOLDS

Varayu Boonpogkrong
Taiwanese Journal of Mathematics
Vol. 15, No. 2 (April 2011), pp. 559-571
Stable URL: http://www.jstor.org/stable/taiwjmath.15.2.559
Page Count: 13
  • Subscribe ($19.50)
  • Cite this Item
KURZWEIL-HENSTOCK INTEGRATION ON MANIFOLDS
Preview not available

Abstract

Abstract In this paper, we give an alternative proof that the Kurzweil-Henstock integral using partition of unity is equivalent to the Lebesgue integral in the n-dimensional Euclidean space. We also define and discuss the Kurzweil-Henstock integral on manifolds. 2000 Mathematics Subject Classification: 26A39. Key words and phrases: The K-H integral, Partition of unity, Manifolds.

Page Thumbnails